Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2005, Volume 17, Number 4, Pages 10–26 (Mi mm176)  

This article is cited in 1 scientific paper (total in 1 paper)

On a numerical method of the bending vibrations problem for thin elastic plave

A. A. Kuleshov

Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: The problem of small bending vibrations occurring in a thin elastic plate of variable thickness with a bending moment and a shearing force applied to the plate contour is considered. A difference method is proposed. It is based on reduction of initial partial differential equation to a system of equations with first-order time derivatives. A two-level implicit scheme is considered for solving this system. Stability of the difference scheme is proved. The system of difference equations was solved by splitting with respect to spatial variables into two subsystems.

Full text: PDF file (564 kB)

Bibliographic databases:
Received: 06.12.2004

Citation: A. A. Kuleshov, “On a numerical method of the bending vibrations problem for thin elastic plave”, Matem. Mod., 17:4 (2005), 10–26

Citation in format AMSBIB
\Bibitem{Kul05}
\by A.~A.~Kuleshov
\paper On a numerical method of the bending vibrations problem for thin elastic plave
\jour Matem. Mod.
\yr 2005
\vol 17
\issue 4
\pages 10--26
\mathnet{http://mi.mathnet.ru/mm176}
\zmath{https://zbmath.org/?q=an:1081.74047}


Linking options:
  • http://mi.mathnet.ru/eng/mm176
  • http://mi.mathnet.ru/eng/mm/v17/i4/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kuleshov, V. V. Mymrin, “Modelirovanie kolebanii plavayuschego lda v priblizhenii tonkoi uprugoi plastiny”, Matem. modelirovanie, 21:6 (2009), 28–40  mathnet  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:236
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022